# SDR MALA090014

- Difficulty date: January 20, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: B

## Discrepancy

WHILE APPROACHING KFAR AT 8000 FT CREW SWITCHED TO APU BLEEDS.  THEN OBSERVED A LAV SMOKE INDICATION, AND PUFFS OF SMOKE IN COCKPIT AND CABIN.  CREW WENT THROUGH THE NON-NORMAL CHECKLIST AND INFORMED ATC OF AN EMERGENCY SITUATION.  EMERGENCY EQUIPMENT WAS DISPATCHED.  FLIGHT LANDED WITHOUT INCIDENT.  ARFF CREWS UPON OPENING CARGO BAY OBSERVED SMOKE IN CARGO BAY.  APU INOP, CAUSES SMOKE THROUGH BLEED WHEN USED.  CHECKED OIL LEVEL FOUND TO BE OVERSERVICED, RAN A/C TO GET PROPER OIL LEVEL CHECK AND DUPLICATED PROBLEM.  CHECKED OIL AGAIN AND FOUND TO BE OVERSERVICED, REMOVED OIL TO PROPER LEVEL AND RAN A/C AGAIN.  NO DEFECTS NOTED WITH PACKS ON AND OFF.
